Journal of Symplectic Geometry

Holomorphic vector fields and perturbed extremal Kähler metrics

Akito Futaki

Full-text: Open access

Abstract

We prove a theorem which asserts that the Lie algebra of all holomorphic vector fields on a compact Kähler manifold with a perturbed extremal metric has the structure similar to the case of an unperturbed extremal Kähler metric proved by Calabi.

Article information

Source
J. Symplectic Geom., Volume 6, Number 2 (2008), 127-138.

Dates
First available in Project Euclid: 27 August 2008

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1219866509

Mathematical Reviews number (MathSciNet)
MR2434437

Zentralblatt MATH identifier
1151.53063

Citation

Futaki, Akito. Holomorphic vector fields and perturbed extremal Kähler metrics. J. Symplectic Geom. 6 (2008), no. 2, 127--138. https://projecteuclid.org/euclid.jsg/1219866509


Export citation